A symbolic algorithm for the automatic computation of multitone-input harmonic balance equations for nonlinear systems


Akgün D., Çankaya İ., Peyton Jones J.

Nonlinear Dynamics, vol.56, pp.179-191, 2009 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 56
  • Publication Date: 2009
  • Doi Number: 10.1007/s11071-008-9390-y
  • Journal Name: Nonlinear Dynamics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.179-191
  • Ankara Yıldırım Beyazıt University Affiliated: No